# SDR U2RA201712120001

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,188 hours, 24,056 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SCHEDULED MAINTENANCE TASK FOUND EMERGENCY ISLE LIGHTS AND CEILING EMERGENCY EXIT SIGN LIGHTS IN ZONE WOULD NOT TEST.  REMOVED AND REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-51-07. EMERGENCY EXIT LIGHTS OPS CHECKED GOOD.
